MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71004
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 07/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2024 the patient was implanted with a nalu peripheral nerve stimulator system after having participated in a successful trial phase with nalu.After using the nalu system for nearly a full year, the patient reported issues with communication and was seen in the medical office for a follow-up.The placement of the implantable pulse generator (ipg) was noted to be near the area on the lower back where the patient wears their pants, thus causing some challenges with placement of the external components and likely being the cause of the communication issues noted.On (b)(6) 2025 a surgical procedure was performed to reposition the ipg to a more usable location on the lower back.
 
Additional Manufacturer Narrative
There are no indications of any system or component failure or malfunction leading up to the surgical procedure.The patient participated in a trial with nalu prior to implanting the permanent system.During the trial the patient would have participated in identifying a comfortable position for the external components.It is likely that the ipg was placed just slightly off from the patient's chosen location, causing interference with the patient's clothing.No components were removed or replaced during the surgical procedure and all original implanted components remain implanted and in use after repositioning.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key22709957
Report Number3015425075-2025-00238
Device Sequence Number8911745
Product Code GZF
UDI-Device Identifier00812537036120
UDI-Public(01)00812537036120(11)231024(17)261024
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number71004
Device Catalogue Number71004
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Initial Report FDA Received Date08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown